I am currently on Ortho Tri-Cyclen and in the past week and a half I have missed several birth control pills. Today, I had a dark brown discharge and now it has turned into what seems to be a normal period. Since I missed quite a few pills, I read to throw away that pack and start a new one, and so I have not taken any pills this week, due to the fact that I'm going to start a new pack on Sunday (because I'm a Sunday starter and wanted to keep it that way.) Me and my husband have had unprotected sex and I have read on the internet where this bleeding can be caused by "implantation bleeding" which can occur 5-10 days after conception. Do you think this could be what is causing my irregular bleeding or do you think It's just from missing a few pills? Any advice would help, Thanks!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.